Alert archive / California / Wind Advisories in 2026
Wind Advisory 13, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Feb 18, 2026, 1:12 PM PST for 4 counties in California. It took effect at Feb 19, 2026, 4:00 AM PST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2026, 1:12 PM PST (21:12 UTC)
- In effect from
- Feb 19, 2026, 4:00 AM PST
- Expired
- Feb 19, 2026, 9:00 PM PST
- In force
- 17 hr
- Issued by
- NWS Los Angeles, CA
Counties Los Angeles County, CA, San Luis Obispo County, CA, Santa Barbara County, CA, Ventura County, CA
The radar
The Los Angeles radar (KVTX), 35 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
394 WWUS76 KLOX 182112 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 112 PM PST Wed Feb 18 2026 CAZ038-344-345-353-383-200500- /O.NEW.KLOX.HW.W.0005.260219T1200Z-260220T0500Z/ Cuyama Valley-San Luis Obispo County Interior Valleys-San Luis Obispo County Mountains-Santa Barbara County Interior Mountains- Antelope Valley- Including the cities of Caliente Range, Lancaster, Big Pine Mountain, Carrizo Plain, Lake Los Angeles, San Rafael Mountain, La Panza Range, Shandon, Figueroa Mountain, Santa Margarita Lake, Palmdale, Creston, and New Cuyama 112 PM PST Wed Feb 18 2026 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 9 PM PST THURSDAY... * WHAT...Southwest winds 25 to 40 mph with gusts up to 65 mph expected, strongest in the mountains and Antelope Valley. * WHERE...Antelope Valley, Cuyama Valley, San Luis Obispo County Interior Valleys, San Luis Obispo County Mountains, and Santa Barbara County Interior Mountains. * WHEN...From 4 AM to 9 PM PST Thursday. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ CAZ087-088-340>343-346>352-354>358-362-366>376-548-200500- /O.NEW.KLOX.WI.Y.0013.260219T1200Z-260220T0500Z/ Catalina and Santa Barbara Islands-Santa Clarita Valley-San Luis Obispo County Beaches-San Luis Obispo County Inland Central Coast- Santa Lucia Mountains-Southern Salinas Valley-Santa Barbara County Central Coast Beaches-Santa Barbara County Inland Central Coast-Santa Ynez Valley-Santa Barbara County Southwestern Coast- Santa Barbara County Southeastern Coast-Santa Ynez Mountains Western Range-Santa Ynez Mountains Eastern Range-Ventura County Beaches-Ventura County Inland Coast-Lake Casitas-Ojai Valley- Central Ventura County Valleys-Malibu Coast-Los Angeles County Beaches-Palos Verdes Hills-Los Angeles County Inland Coast including Downtown Los Angeles-Western Santa Monica Mountains Recreational Area-Eastern Santa Monica Mountains Recreational Area-Calabasas and Agoura Hills-Western San Fernando Valley- Eastern San Fernando Valley-Southeastern Ventura County Valleys- Santa Susana Mountains-Southern Ventura County Mountains-Los Angeles County San Gabriel Valley- Including the cities of Malibu, Rancho Palos Verdes, San Gabriel, Templeton, Avila Beach, Jalama Beach, Long Beach, Arroyo Grande, Westlake Village, Beverly Hills, Avalon, Los Olivos, Downey, Vandenberg Space Force Base, Solvang, Topanga, Santa Monica, Newhall, East Los Angeles, Pasadena, Nipomo, Gaviota, Santa Maria, Santa Paula, Paso Robles, Lake Nacimiento, Norwalk, Buellton, Santa Barbara, Lake Cachuma, Glendale, Santa Clarita, Malibu Lake, Hollywood, Torrance, Woodland Hills, Montecito Hills, East Ventura, Cambria, Santa Ynez, Topatopa Mountains, Matilija, San Miguel, Oxnard, Simi Valley, Ojai, El Monte, Valencia, La Canada Flintridge, Moorpark, Universal City, Culver City, Carpinteria, Montecito, Rose Valley, Newbury Park, LAX, Pacific Palisades, Pomona, Oat Mountain, Malibu Bowl, Compton, Sunland, Chatsworth, Hearst Castle, Thousand Oaks, Point Mugu, Lopez Lake, Northridge, Van Nuys, Goleta, Morro Bay, Pismo Beach, Oak View, Irish Hills, El Capitan State Beach, San Marcos Pass, San Luis Obispo, Lake Castaic, Meiners Oaks, Fillmore, Camarillo, Lompoc, Port Hueneme, Ventura, Refugio State Beach, Atascadero, Redondo Beach, Burbank, and Piru 112 PM PST Wed Feb 18 2026 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 9 PM PST THURSDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Most coast and valleys of southwest California, including Catalina Island. * WHEN...From 4 AM to 9 PM PST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Visit us at http://www.weather.gov/LosAngeles MW
3 follow-up statements
297 WWUS76 KLOX 190912 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 112 AM PST Thu Feb 19 2026 CAZ038-344-345-353-383-192000- /O.CON.KLOX.HW.W.0005.260219T1200Z-260220T0500Z/ Cuyama Valley-San Luis Obispo County Interior Valleys-San Luis Obispo County Mountains-Santa Barbara County Interior Mountains- Antelope Valley- Including the cities of Shandon, Palmdale, La Panza Range, Carrizo Plain, Santa Margarita Lake, Figueroa Mountain, Lake Los Angeles, San Rafael Mountain, New Cuyama, Caliente Range, Creston, Lancaster, and Big Pine Mountain 112 AM PST Thu Feb 19 2026 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Southwest winds 25 to 40 mph with gusts up to 65 mph expected, strongest in the mountains and Antelope Valley. * WHERE...Antelope Valley, Cuyama Valley, San Luis Obispo County Interior Valleys, San Luis Obispo County Mountains, and Santa Barbara County Interior Mountains. * WHEN...Until 9 PM PST this evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ CAZ087-088-340>343-346>352-354>358-362-366>376-548-192000- /O.CON.KLOX.WI.Y.0013.260219T1200Z-260220T0500Z/ Catalina and Santa Barbara Islands-Santa Clarita Valley-San Luis Obispo County Beaches-San Luis Obispo County Inland Central Coast- Santa Lucia Mountains-Southern Salinas Valley-Santa Barbara County Central Coast Beaches-Santa Barbara County Inland Central Coast-Santa Ynez Valley-Santa Barbara County Southwestern Coast- Santa Barbara County Southeastern Coast-Santa Ynez Mountains Western Range-Santa Ynez Mountains Eastern Range-Ventura County Beaches-Ventura County Inland Coast-Lake Casitas-Ojai Valley- Central Ventura County Valleys-Malibu Coast-Los Angeles County Beaches-Palos Verdes Hills-Los Angeles County Inland Coast including Downtown Los Angeles-Western Santa Monica Mountains Recreational Area-Eastern Santa Monica Mountains Recreational Area-Calabasas and Agoura Hills-Western San Fernando Valley- Eastern San Fernando Valley-Southeastern Ventura County Valleys- Santa Susana Mountains-Southern Ventura County Mountains-Los Angeles County San Gabriel Valley- Including the cities of Hollywood, Arroyo Grande, Avalon, Solvang, Van Nuys, San Gabriel, Hearst Castle, Montecito Hills, El Capitan State Beach, Nipomo, San Luis Obispo, Meiners Oaks, Carpinteria, Rancho Palos Verdes, Topatopa Mountains, Burbank, Piru, Torrance, Pomona, Cambria, Santa Paula, Culver City, Universal City, Templeton, Gaviota, Jalama Beach, Paso Robles, Beverly Hills, Sunland, El Monte, Simi Valley, Lake Castaic, Glendale, Oak View, Newhall, Santa Monica, Lompoc, San Marcos Pass, Point Mugu, Woodland Hills, Rose Valley, Santa Maria, Atascadero, Compton, Downey, Lake Nacimiento, East Ventura, Goleta, Morro Bay, Oat Mountain, San Miguel, Fillmore, Valencia, Avila Beach, Los Olivos, Santa Ynez, Lake Cachuma, Pismo Beach, Santa Barbara, Malibu Lake, Irish Hills, La Canada Flintridge, Pacific Palisades, Camarillo, LAX, Oxnard, Northridge, Matilija, Lopez Lake, Montecito, Pasadena, Thousand Oaks, Ventura, Buellton, Malibu Bowl, Santa Clarita, East Los Angeles, Westlake Village, Vandenberg Space Force Base, Long Beach, Port Hueneme, Redondo Beach, Ojai, Malibu, Moorpark, Chatsworth, Topanga, Refugio State Beach, Newbury Park, and Norwalk 112 AM PST Thu Feb 19 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Southwest winds 15 to 30 mph with gusts up to 45 mph expected. * WHERE...All coasts and valleys in southwest California. * WHEN...Until 9 PM PST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Visit us at http://www.weather.gov/LosAngeles Hall
104 WWUS76 KLOX 191909 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 1109 AM PST Thu Feb 19 2026 CAZ038-344-345-353-383-200500- /O.CON.KLOX.HW.W.0005.000000T0000Z-260220T0500Z/ Cuyama Valley-San Luis Obispo County Interior Valleys-San Luis Obispo County Mountains-Santa Barbara County Interior Mountains- Antelope Valley- Including the cities of Lake Los Angeles, Shandon, Creston, New Cuyama, Lancaster, Figueroa Mountain, Big Pine Mountain, Caliente Range, La Panza Range, Santa Margarita Lake, San Rafael Mountain, Carrizo Plain, and Palmdale 1109 AM PST Thu Feb 19 2026 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Southwest winds 25 to 40 mph with gusts up to 65 mph expected, strongest in the mountains and Antelope Valley. * WHERE...Antelope Valley, Cuyama Valley, San Luis Obispo County Interior Valleys, San Luis Obispo County Mountains, and Santa Barbara County Interior Mountains. * WHEN...Until 9 PM PST this evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ CAZ087-088-340>343-346>352-354>358-362-366>376-548-200500- /O.CON.KLOX.WI.Y.0013.000000T0000Z-260220T0500Z/ Catalina and Santa Barbara Islands-Santa Clarita Valley-San Luis Obispo County Beaches-San Luis Obispo County Inland Central Coast- Santa Lucia Mountains-Southern Salinas Valley-Santa Barbara County Central Coast Beaches-Santa Barbara County Inland Central Coast-Santa Ynez Valley-Santa Barbara County Southwestern Coast- Santa Barbara County Southeastern Coast-Santa Ynez Mountains Western Range-Santa Ynez Mountains Eastern Range-Ventura County Beaches-Ventura County Inland Coast-Lake Casitas-Ojai Valley- Central Ventura County Valleys-Malibu Coast-Los Angeles County Beaches-Palos Verdes Hills-Los Angeles County Inland Coast including Downtown Los Angeles-Western Santa Monica Mountains Recreational Area-Eastern Santa Monica Mountains Recreational Area-Calabasas and Agoura Hills-Western San Fernando Valley- Eastern San Fernando Valley-Southeastern Ventura County Valleys- Santa Susana Mountains-Southern Ventura County Mountains-Los Angeles County San Gabriel Valley- Including the cities of Downey, Arroyo Grande, Newhall, Paso Robles, Gaviota, Cambria, Pasadena, Solvang, Templeton, Matilija, Avila Beach, Vandenberg Space Force Base, Norwalk, Oxnard, East Los Angeles, Universal City, Malibu Lake, Carpinteria, Ventura, Santa Ynez, Oak View, Hollywood, Thousand Oaks, Santa Monica, Van Nuys, Montecito, Sunland, Santa Maria, Westlake Village, San Luis Obispo, Valencia, Refugio State Beach, Irish Hills, Simi Valley, Santa Barbara, San Marcos Pass, Culver City, Lopez Lake, Pacific Palisades, Oat Mountain, Ojai, Jalama Beach, Pismo Beach, Malibu, Northridge, Chatsworth, LAX, Torrance, Lake Castaic, Port Hueneme, Nipomo, Los Olivos, El Monte, Pomona, East Ventura, Fillmore, Buellton, Compton, Topatopa Mountains, Glendale, Lompoc, Hearst Castle, Long Beach, El Capitan State Beach, Avalon, Goleta, Point Mugu, Rancho Palos Verdes, Woodland Hills, Santa Paula, Camarillo, Morro Bay, Piru, Moorpark, Lake Cachuma, Rose Valley, Atascadero, Burbank, Montecito Hills, San Miguel, San Gabriel, Lake Nacimiento, Redondo Beach, La Canada Flintridge, Santa Clarita, Meiners Oaks, Newbury Park, Topanga, Beverly Hills, and Malibu Bowl 1109 AM PST Thu Feb 19 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Southwest winds 15 to 30 mph with gusts up to 45 mph expected. * WHERE...A portion of southwest California. * WHEN...Until 9 PM PST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Visit us at http://www.weather.gov/LosAngeles MW
968 WWUS76 KLOX 200449 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 849 PM PST Thu Feb 19 2026 CAZ038-344-345-353-383-200600- /O.EXP.KLOX.HW.W.0005.000000T0000Z-260220T0500Z/ Cuyama Valley-San Luis Obispo County Interior Valleys-San Luis Obispo County Mountains-Santa Barbara County Interior Mountains- Antelope Valley- Including the cities of Creston, Shandon, New Cuyama, Big Pine Mountain, Caliente Range, Palmdale, La Panza Range, Lancaster, Santa Margarita Lake, San Rafael Mountain, Carrizo Plain, Lake Los Angeles, and Figueroa Mountain 849 PM PST Thu Feb 19 2026 ...HIGH WIND WARNING WILL EXPIRE AT 9 PM PST THIS EVENING... The threat has ended. $$ CAZ087-088-340>343-346>352-354>358-362-366>376-548-200600- /O.EXP.KLOX.WI.Y.0013.000000T0000Z-260220T0500Z/ Catalina and Santa Barbara Islands-Santa Clarita Valley-San Luis Obispo County Beaches-San Luis Obispo County Inland Central Coast- Santa Lucia Mountains-Southern Salinas Valley-Santa Barbara County Central Coast Beaches-Santa Barbara County Inland Central Coast-Santa Ynez Valley-Santa Barbara County Southwestern Coast- Santa Barbara County Southeastern Coast-Santa Ynez Mountains Western Range-Santa Ynez Mountains Eastern Range-Ventura County Beaches-Ventura County Inland Coast-Lake Casitas-Ojai Valley- Central Ventura County Valleys-Malibu Coast-Los Angeles County Beaches-Palos Verdes Hills-Los Angeles County Inland Coast including Downtown Los Angeles-Western Santa Monica Mountains Recreational Area-Eastern Santa Monica Mountains Recreational Area-Calabasas and Agoura Hills-Western San Fernando Valley- Eastern San Fernando Valley-Southeastern Ventura County Valleys- Santa Susana Mountains-Southern Ventura County Mountains-Los Angeles County San Gabriel Valley- Including the cities of Hearst Castle, Carpinteria, Rose Valley, San Luis Obispo, Vandenberg Space Force Base, San Gabriel, Topanga, Newbury Park, East Los Angeles, Port Hueneme, Woodland Hills, Hollywood, Santa Paula, Buellton, Malibu Bowl, Chatsworth, Pacific Palisades, Irish Hills, Santa Maria, Redondo Beach, Oak View, Gaviota, Pasadena, Arroyo Grande, Morro Bay, Piru, Matilija, Montecito Hills, Ojai, Moorpark, El Capitan State Beach, Oat Mountain, Pomona, Lake Castaic, Downey, Solvang, Fillmore, Santa Monica, Avalon, San Marcos Pass, Los Olivos, Malibu Lake, Valencia, Jalama Beach, Norwalk, Pismo Beach, Point Mugu, Northridge, Refugio State Beach, East Ventura, Burbank, Beverly Hills, Malibu, Thousand Oaks, Avila Beach, Newhall, Meiners Oaks, Santa Clarita, Lompoc, Oxnard, La Canada Flintridge, Van Nuys, Topatopa Mountains, Culver City, Ventura, Cambria, Paso Robles, Santa Ynez, Atascadero, Templeton, Nipomo, Lopez Lake, Lake Nacimiento, Westlake Village, Rancho Palos Verdes, Goleta, San Miguel, Santa Barbara, Montecito, Universal City, Sunland, Glendale, Long Beach, LAX, El Monte, Camarillo, Simi Valley, Torrance, Compton, and Lake Cachuma 849 PM PST Thu Feb 19 2026 ...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... $$ Visit us at http://www.weather.gov/LosAngeles NWS Los Angeles/Oxnard
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Feb 18, 9:14 AM PST, 3 hours 58 minutes earlier.
Area forecast discussion, Feb 18, 9:14 AM PST, 3 hours 58 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Los Angeles/Oxnard CA
914 AM PST Wed Feb 18 2026
.SYNOPSIS...18/849 AM.
There will be a few showers this morning along the Central Coast
and light snow over the Grapevine, otherwise it will be sunny and
dry but cool and breezy. Another storm will move into the area
Thursday bringing more rain and mountain snow. Then dry weather
Friday and Saturday before another storm is possible Sunday or
early next week.
&&
.SHORT TERM (TDY-FRI)...18/914 AM.
***UPDATE***
There are still some lingering showers in northwest flow this
morning, mainly along the Central Coast and over the mountains
from the Grapevine west. Otherwise, just a cool and breezy day
today with a lot of sunshine.
The next system is on it's way, expected to arrive during the
overnight hours tonight along the Central Coast and between 6 and
10 am elsewhere. This will be a quick hitter, mainly around 6
hours of light to occasionally moderate rain, most of which should
end before dinner. Winds will be gusty, especially in the
mountains and the Antelope Valley where gusts between 50 and 70
mph are again possible. Not as windy at lower elevations as with
the storm last night but as the storm passes and winds shift to
the west in the afternoon winds are expected to increase to 20-40
mph across the area.
***From Previous Discussion***
The next system is still on track for overnight tonight through
Thursday, exiting late in the afternoon and evening with again
some cool and breezy west to northwest winds to follow. Several
inches of additional snow are expected in the mountains,
especially above 5000 feet. Snow levels are likely to reach 4000
feet Thursday morning and again Thursday night into Friday morning
when snow could accumulate over Interstate 5. Rain amounts
expected to be around a quarter to half inch for coast/valleys and
up to an inch in the mountains. Slightly higher amounts possible
north of Pt Conception due to the favorable northwest wind
maintaining showers there longer. Lingering north slope snow
showers near the Grapevine are possible into Friday morning
potentially impacting the road there.
Dry but very cool Friday. Possibly some morning frost or freeze
conditions in the valleys depending on how quickly the storm
clears out and how much wind lingers overnight.
.LONG TERM (SAT-TUE)...18/203 AM.
No changes were needed to the long term discussion as much of the
forecast remains the same.
Saturday will be the nicest day of the next 7 as a weak ridge
passes overhead. It will be a mostly sunny and dry day. 3 to 6
degrees of warming will bring max temps up into the 60s.
Another large Gulf of Alaska system moves down and into the PACNW
Sunday and will bring moist cyclonic flow to Srn CA once again.
The ensembles are all over the place and the forecast broad
brushes 30-40 percent chances of rain across the entire area
Sunday through Tuesday. This reflects mdl confusion and not a
multi-day rain event. This system does not look like it has that
much moisture to work with and rainfall amounts at this time do
not look that impactful.
There is another storm that models are targeting for later next
Tuesday into Wednesday but this one appears to be a weaker system
with snow levels at or above 10,000 feet.
&&
.AVIATION...18/1709Z.
At 1700Z at KLAX, there was no marine layer or marine inversion.
Overall, moderate confidence in 18Z TAF package. VFR conditions
are expected for all sites through this evening, although there is
a 20% chance of brief periods of MVFR conditions and light
showers. Overnight, there will be an increasing threat of rain,
especially north of Point Conception with a better chances of MVFR
conditions developing.
KLAX...Moderate confidence in 18Z TAF. There is a 20% chance of
brief periods of MVFR CIGs 20Z-02Z. For tonight, timing of
development of rain and MVFR conditions could be +/- 2 hours of
current forecasts. Southeasterly winds around 10-15 kt are likely
after 14Z.
KBUR...Moderate confidence in 18Z TAF. There is a 20% chance of
brief periods of MVFR CIGs 20Z-02Z. For tonight, timing of
development of rain and MVFR conditions could be +/- 2 hours of
current forecasts.
&&
.MARINE...18/909 AM.
For the Outer Waters, moderate to high confidence in current
forecast. Today through Friday, high confidence in combination of
Small Craft Advisory (SCA) level westerly winds and seas. There is
a 30-40% chance of GALE FORCE winds on Thursday. For Friday, high
confidence in winds and seas remaining below SCA levels. For
Saturday and Sunday, there is a 50-70% of SCA level southerly
winds and seas.
For the Inner Waters north of Point Sal, moderate to high
confidence in current forecast. Today through Friday, high
confidence in combination of Small Craft Advisory (SCA) level
westerly winds and seas. There is a 30-40% chance of GALE FORCE
winds on Thursday. For Friday, high confidence in winds and seas
remaining below SCA levels. For Saturday and Sunday, there is a
50-70% of SCA level southerly winds and seas.
For the Inner Waters south of Point Conception, moderate to high
confidence in current forecast. Today through Thursday night, high
confidence in SCA level winds with a 30-40% chance of GALE FORCE
winds developing on Thursday. For Friday through Sunday, high
confidence in winds and seas remaining below SCA levels.
&&
.BEACHES...18/236 AM.
A period of very large waves will move across the coastal waters
through Friday, with surf generally peaking today across west
facing beaches. High Surf Advisories and Beach Hazard Statements
are in effect for all coasts, please see the CFWLOX and SRFLOX
products for more details.
Elevated high tides as the new moon cycle approaches will coincide
with the arrival of the higher surf and swell. This will bring an
elevated chance of coastal flooding or minor tidal overflows during
the time of the high tides this morning and a Coastal Flood
Advisory is in effect through late morning for the Central Coast
and Ventura County Coasts. Please see the CFWLOX product for more
details.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Coastal Flood Advisory in effect until noon PST today for
zones 340-346-354. (See LAXCFWLOX).
High Surf Advisory in effect until 10 PM PST Friday for zones
340-346-354-362-366. (See LAXCFWLOX).
Beach Hazards Statement in effect until 10 AM PST this
morning for zones 349-350. (See LAXCFWLOX).
Wind Advisory now in effect until 10 AM PST this morning for
zones 350-352. (See LAXNPWLOX).
Winter Storm Warning remains in effect until 7 AM PST Friday
for zones 353-376>382. (See LAXWSWLOX).
PZ...Small Craft Advisory in effect until 9 PM PST this evening
for zones 645-650-655-670-673-676. (See LAXMWWLOX).
&&
PUBLIC...MW/KL
AVIATION...RAT
MARINE...RAT
BEACHES...RAT/KL
SYNOPSIS...MW
weather.gov/losangeles
Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=loxThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 4:36 PM PST | Special Weather Statement | LOX | Santa Barbara | 24 min |
| Feb 17, 4:51 PM PST | Special Weather Statement | LOX | San Luis Obispo | 54 min |
| Feb 17, 5:02 PM PST | Special Weather Statement | LOX | Ventura | 13 min |
| Feb 17, 5:06 PM PST | Special Marine Warning | LOX | 84 min | |
| Feb 17, 5:07 PM PST | Special Weather Statement | LOX | San Luis Obispo | 38 min |
| Feb 17, 5:32 PM PST | Special Marine Warning | LOX | 58 min | |
| Feb 17, 5:32 PM PST | Special Weather Statement | LOX | San Luis Obispo | 58 min |
| Feb 17, 5:44 PM PST | Special Weather Statement | LOX | San Luis Obispo | 46 min |
| Feb 17, 5:45 PM PST | Areal Flood Advisory | LOX | San Luis Obispo, Santa Barbara | 12 hr |
| Feb 17, 5:48 PM PST | Special Weather Statement | LOX | San Luis Obispo | 27 min |
| Feb 17, 6:07 PM PST | Special Weather Statement | LOX | Ventura | 23 min |
| Feb 17, 6:13 PM PST | Severe Thunderstorm Warning | LOX | San Luis Obispo | 92 min |
| Feb 17, 6:25 PM PST | Special Marine Warning | LOX | 95 min | |
| Feb 17, 7:10 PM PST | Severe Thunderstorm Warning | LOX | San Luis Obispo, Santa Barbara | 95 min |
| Feb 17, 7:45 PM PST | Special Weather Statement | LOX | San Luis Obispo | 60 min |
| Feb 17, 8:01 PM PST | Special Marine Warning | LOX | 119 min | |
| Feb 17, 8:44 PM PST | Special Weather Statement | LOX | Santa Barbara | 76 min |
| Feb 17, 8:49 PM PST | Areal Flood Advisory | LOX | Los Angeles, Ventura | 9 hr |
| Feb 17, 9:12 PM PST | Special Marine Warning | LOX | 48 min | |
| Feb 17, 9:13 PM PST | Special Weather Statement | LOX | Ventura | 32 min |
| Feb 17, 9:19 PM PST | Coastal Flood Advisory | LOX | San Luis Obispo, Santa Barbara, Ventura | 15 hr |
| Feb 17, 9:23 PM PST | Severe Thunderstorm Warning | LOX | Santa Barbara | 80 min |
| Feb 17, 9:49 PM PST | Special Marine Warning | LOX | 116 min | |
| Feb 17, 10:11 PM PST | Special Weather Statement | LOX | Los Angeles | 49 min |
| Feb 17, 10:15 PM PST | Special Weather Statement | LOX | Santa Barbara | 60 min |
| Feb 17, 10:23 PM PST | Special Weather Statement | LOX | Ventura | 52 min |
| Feb 17, 11:03 PM PST | Special Weather Statement | LOX | Ventura | 57 min |
| Feb 17, 11:21 PM PST | Special Weather Statement | LOX | Los Angeles | 54 min |
| Feb 17, 11:33 PM PST | Special Marine Warning | LOX | 117 min | |
| Feb 18, 12:18 AM PST | Severe Thunderstorm Warning | LOX | Los Angeles | 87 min |
| Feb 18, 1:03 AM PST | Special Marine Warning | LOX | 117 min | |
| Feb 18, 1:33 AM PST | Areal Flood Advisory | LOX | Los Angeles | 4 hr |
| Feb 18, 1:34 AM PST | Severe Thunderstorm Warning | LOX | Los Angeles | 24 min |
| Feb 18, 1:40 AM PST | Special Weather Statement | LOX | Orange | 65 min |
| Feb 18, 2:01 AM PST | Special Weather Statement | LOX | Los Angeles | 44 min |
| Feb 18, 7:14 AM PST | Small Craft Advisory | LOX | 26 hr | |
| Feb 18, 11:55 AM PST | Beach Hazards Statement | LOX | Santa Barbara | 47 hr |
| Feb 18, 1:07 PM PST | Gale Warning | LOX | 36 hr | |
| Feb 18, 1:12 PM PST | High Wind Warning | LOX | Los Angeles, San Luis Obispo, Santa Barbara | 32 hr |
Nearby
Wind Advisories in California, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.